# SDR CALA2023092102841

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 92,117 hours, 20,030 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02495
- Condition: Faulty
- Location: Te Flaps
- Part time: 94,389 hours, 20,033 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

TE  FLAP DISAGREE DISPLAYED ON APP STUCK AT 20 AFTER LANDING SLOWLY CAME UP. REMOVED AND REPLACED #1 FSEU IAW AMM 27-51-01. OPS CHECK GOOD. OK TO CONTINUE. PARTS USED:  19-2758-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1444367  SN OFF 2495 UNIT, FLAP & SL  OFF 19-2758-9-0002 2495 ON 19-2758-9-0002 0232
